# SDR YENA2024111101448

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 41,786 hours, 13,894 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Corroded
- Location: Tv 1 A
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2476,SJU-BDL. ' IFE INOP ( THALES AVANT IFE (ENTIRE SYSTEM) )  -   TV 1 A  FLICKERED  OFF. A SMELL OF ELECTRIAL  FIRE   WAS OBSERVED BY INFLIGHT . THE WALL AROUND THE TV WAS NOT AS THE WALL INSIDE CLOSET . PULLED CBS  IN CEILING IN FWD GALLEY  AS WELL AS  L27 APS . HAD INFLIGHT  SHUT OFF  IFE. WALL COOLED AS WELL AS TV; FOUND SVDU 1A WITH CORRODED CONNECTION ON CABLE HARNESS AND SVDU. REACTIVATED IFE SYSTEM. RE-ENGAGED CIRCUIT BREAKERS. CAPPED AND STOWED CONNECTION TO SVDU 1A. OPS CHK NML FOR IFE SYSTEM EXCEPT SVDU 1A AND 1B IAW AMM 44-21-00. SVDU 1AB TRANSFERRED TO MDDR 565183. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. 8THR732B.'
